CZECHOSLOVAK MATHEMATICAL JOURNAL

Skrót:
CZECH MATH J

ISSN:
0011-4642

RokPunkty ministerialneImpact FactorEigenfactorArticle influence
202140
2020400.001010.254
2019400.001390.284
2018150.001450.284
2017150.001470.275
2016150.001670.299
2015150.001720.281
2014150.001820.284
2013150.001990.288
2012150.001820.246
2011130.001750.219
2010130.001840.219
2009100.002840.307
2008100.002610.269
200700.00210.213

Publikacje:

9.
On symmetrization of jets, CZECH MATH J vol. 61 (136), no. 1 (2011), 157-168
7.
Miroslav Doupovec, Ivan Kolář, Włodzimierz Mikulski
On the jets of foliation respecting maps, CZECH MATH J vol. 60 (135), no. 4 (2010), 951-960
4.
Leszek Gasiński, Nikolaos S. Papageorgiou
1.
Ivan Kolář, Włodzimierz Mikulski
Contact elements on fibered manifolds, CZECH MATH J vol. 53 (128) (2003), 1017-1030